Strong convergence theorems of total quasi-φ-asymptotically nonexpansive semi-groups in Banach spaces

Shih Sen Chang, Chi Kin Chan, Li Yang, Xiong Rui Wang

Research output: Journal article publicationJournal articleAcademic researchpeer-review

1 Citation (Scopus)

Abstract

The purpose of this article is first to introduce the concept of total quasi-φ-asymptotically nonexpansive semigroups which contains many kinds of semi-groups as its special cases, and then to modify the Halpern-Mann-type iteration algorithm for this kind of semi-groups to have the strong convergence under a limit condition only in the framework of Banach spaces. The results presented in the paper improve and extend the corresponding recent results announced by many authors.
Original languageEnglish
Pages (from-to)398-404
Number of pages7
JournalApplied Mathematics and Computation
Volume224
DOIs
Publication statusPublished - 4 Oct 2013

Keywords

  • Generalized projection
  • Modified Halpern-Mann-type iteration
  • Quasi-φ-nonexpansive semi-groups
  • Quasi-φ-symptotically nonexpansive semi-groups
  • Relatively nonexpansive semi-groups
  • Total quasi-φ-symptotically nonexpansive semi-groups

ASJC Scopus subject areas

  • Computational Mathematics
  • Applied Mathematics

Cite this